# SDR MWEA020052

- Difficulty date: January 11, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 37,890 hours, 40,981 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: 59304761
- Condition: Corroded
- Location: Sta Xfls 149-155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP UPPER SURFACE HAS LIGHT CORROSION AROUND STEEL FASTENERS AND AN AREA OF EXFOLIATION, STATION XFLS 149 TO 155 AT FRONT OF SPAR  --  FABRICATED, LOCATED AND INSTALLED REPAIR DOUBLER.
